# SDR ASOA201200394

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FLOOR SUPPORT ANGLE CORRODED.  REMOVED CORROSION IAW SRM 51-26-00.  .031" OF MATERIAL REMOVED- .026" MATERIAL REMAINING.  REMOVED SILL SUPPORT ANGLE IAW SRM'S 51-42-06, 51-42-21, AND 51-42-13.   INSTALLED NEW ANGLE IAW SRM 51-42-21 AND 51-42-13 AND 51-42-21.
